Title: The Integer Approximation Error in Mixed-Integer Optimal Control
Authors: Sager, S ×
Bock, H.G
Diehl, Moritz #
Issue Date: Jun-2012
Publisher: Springer-Verlag Heidelberg
Series Title: Mathematical Programming vol:133 issue:1-2 pages:1-23
ISSN: 0025-5610
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science